# SDR FDEA202410091454

- Difficulty date: October 9, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66244
- Aircraft time: 6,303 hours, 3,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Te Flap
- Component: Flap, Boeing
- Component part number: 113T2201413G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, INBOARD MAIN FLAP, LOWER SKIN SURFACE, WITH DENT, AT IFS 208.25 AND 13.5Ï¿½ FROM   THE AFTER EDGE. LH WING, INBOARD MAIN FLAP, LOWER SKIN SURFACE, AT IFS 208.25 AND 13.5Ï¿½ FROM THE AFTER   EDGE WAS REPAIRED IAW B767 SRM 57-53-01-2R REP 1 FIG 201 (SHEET 2) PAG 1-2 AND SRM 51-70-  03-0G PAR 5.L FIG 16 REV 90 AUG 15/2024
